Publication certificate of published paper will be issue on the request of author

View Detail:- IJMR Publish Peer-Reviewed Journals and it is valid as per UGC regulation.      Print and Online

Volume7,Issue1,Jan-July,2015

Particular (10)

Author Names : Dr. G. Nirmala*, S. Prabavathi** *Principal, Research Advisor & Convenor (Mathematics), Govt. Arts College, Melur, Madurai-625203,TamilNadu ** Research Scholar, Dept. of Mathematics, K.N. Govt. Arts College,Thanjavur-613007, Tamil Nadu, India.


Author Names : Appiah Sampson Takyi1, Isaac Kwame Dontwi2 and Newton A. Amegbey3 1Mathematics Department, UMaT, Tar


Author Names : .


Author Names : Ajith S. Kurup Research & Development Centre, Bharathiyar University, Coimbatore-641 046 Mathews M. George Research Supervisor, Department of Mathematics, B.A.M College, Thuruthicad, Pathanamthitta , Kerala, INDIA


Author Names : K.Bageerathi , Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur -628215


Author Names : SCOPE AND LIMITATION OF THEORY OF PROBABILITY


Author Names : Shankar lal Departmnt of Mathematics HNB Garhwal University SRT Campus, Badshahi Thaul Tehri Garh


Author Names : Dr. S. S. Shrivastava Department of Mathematics Pt. S. N. Shukla, Govt. P. G. College, Shahdol (M.P.


Author Names : M.Shravani, Mathematics, Osmania University, Telangana, Hyderabad, India Dr. B. Krishna Reddy Mathematics, Osmania University, Telangana, Hyderabad, India


Author Names : RAM SWAROOP, DEAPARTMENT OF MATHEMATICS, NIMS UNIVERSITY,JAIPUR,RAJASTHAN.